Articles | Volume 3
https://doi.org/10.5194/ars-3-421-2005
https://doi.org/10.5194/ars-3-421-2005
13 May 2005
 | 13 May 2005

Application of Geometric Polarization to Invariance Properties in Bistatic Scattering

D. H. O. Bebbington, L. Carrea, and G. Wanielik

Viewed

Total article views: 1,395 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
622 657 116 1,395 129 117
  • HTML: 622
  • PDF: 657
  • XML: 116
  • Total: 1,395
  • BibTeX: 129
  • EndNote: 117
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)

Cited

Latest update: 02 Apr 2025
Download
Share